Rights accessRestricted access - publisher's policy
In this paper, ring shaped regions containing all the zeros of
a polynomial with complex coeffcients involving binomial coeffcients and Fibonacci-Pell numbers are given. Furthermore, bounds for strictly positive polynomials involving their derivatives are also presented. Finally, using MAPLE, some examples illustrating the bounds proposed are computed and compared with other existing explicit bounds for the zeros.
CitationPopescu, P., Diaz-Barrero, J.L. Annuli for the zeros of a polynomial. "Polytechnical University of Bucharest. Scientific bulletin. Series A, applied mathematics and physics", Desembre 2015, vol. 77, núm. 4, p. 147-156.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org